EconPapers    
Economics at your fingertips  
 

Invertibility-preserving maps of C ∗ -algebras with real rank zero

Istvan Kovacs

Abstract and Applied Analysis, 2005, vol. 2005, 1-5

Abstract:

In 1996, Harris and Kadison posed the following problem: show that a linear bijection between C ∗ -algebras that preserves the identity and the set of invertible elements is a Jordan isomorphism. In this paper, we show that if A and B are semisimple Banach algebras and Φ : A → B is a linear map onto B that preserves the spectrum of elements, then Φ is a Jordan isomorphism if either A or B is a C ∗ -algebra of real rank zero. We also generalize a theorem of Russo.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/356539.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/356539.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:356539

DOI: 10.1155/AAA.2005.685

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:356539